Panalife 250 mg/5ml syrup 100 ml

100 ml

AED 9.75

Panalife Paediatric Syrup contains paracetamol which is a clinically proven time tested drug known for its potent and rapid analgesic and antipyretic actions.

Wishlist
  • Product Details
  • Shipping & Payment

Overview

Relieves different types of mild to moderate pain such as teething pain in children. Relieves discomfort that accompanies cold, flu, and sore throat. Effective in reducing fever that may accompany various types of infections specially in case of cold or flu.

How to use

Children: 3 months - <1 year : 60 - 120 mg (1/2 - 1 measuring spoonful), 1 - 5 years : 1 - 2 measuring spoonful 6 - 12 years : 2 - 4 measuring spoonful Children: 2 months: 60 mg (1/2 measuring spoonful) for post immunization pyrexia

Ingredients

Paracetamol 250 Mg/5 Ml

Warning / Cautions

Consult your doctor if you are pregnant, nursing, or on medication. Do not exceed the recommended daily dose.

Delivery Time

We are available 24/7 every day. 800-Pharmacy offers instant or scheduled delivery anywhere in Dubai between 30-90 Minutes. Other Emirates timings vary between 60 Minutes to 24 Hours.

There is no minimum order spend. An AED 7.50 delivery service charge applies to all orders in Dubai and AED 25 to all other Emirates.

Refunds and Exchanges

As per UAE Rules and Regulations, we are unable to exchange any Medicine Items. Other Items can be exchanged within 24 Hours provided they are in their original condition with the seal still intact.

We do not offer refunds. Instead your account will receive the value amount in Credits for future purchases for 12 months.